# SDR USAASB01352

- Difficulty date: December 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING EMERGENCY LIGHT OPERATIONAL TEST, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROWS 12 THROUGH 19 WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  BATTERY PACK CHECKS GOOD.  OPERATIONAL CHECK OF EMERGENCY LIGHTING CHECKS GOOD.  (M)
